Error bounds for linear matrix inequalities

J.F. Sturm

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1228-1248
Number of pages20
JournalSIAM Journal on Optimization
Volume10
Issue number4
Publication statusPublished - 2000

Cite this

Sturm, J.F. / Error bounds for linear matrix inequalities. In: SIAM Journal on Optimization. 2000 ; Vol. 10, No. 4. pp. 1228-1248.
@article{d404fc3240c24b7c80b5322e9e1c6717,
title = "Error bounds for linear matrix inequalities",
author = "J.F. Sturm",
note = "Pagination: 20",
year = "2000",
language = "English",
volume = "10",
pages = "1228--1248",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

Sturm, JF 2000, 'Error bounds for linear matrix inequalities', SIAM Journal on Optimization, vol. 10, no. 4, pp. 1228-1248.

Error bounds for linear matrix inequalities. / Sturm, J.F.

In: SIAM Journal on Optimization, Vol. 10, No. 4, 2000, p. 1228-1248.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Error bounds for linear matrix inequalities

AU - Sturm, J.F.

N1 - Pagination: 20

PY - 2000

Y1 - 2000

M3 - Article

VL - 10

SP - 1228

EP - 1248

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -